zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Common fixed point theorems for c-distance in ordered cone metric spaces. (English) Zbl 1231.54028
Summary: Recently, Y. J. Cho, R. Saadati and S. H. Wang [Comput. Math. Appl. 61, No. 4, 1254–1260 (2011; Zbl 1217.54041)] introduced the concept of the c-distance in a cone metric space and established some fixed point theorems on c-distance. The aim of this paper is to extend and generalize the main results of [loc. cit.] and also show some examples to validate our main results.
MSC:
54H25Fixed-point and coincidence theorems in topological spaces
47H10Fixed point theorems for nonlinear operators on topological linear spaces
65J15Equations with nonlinear operators (numerical methods)
References:
[1]Banach, S.: Sur LES opérations dans LES ensembles abstraits et leurs applications aux équations intégrales, Fund. math. 3, 133-181 (1922) · Zbl 48.0201.01
[2]Arvanitakis, A. D.: A proof of the generalized Banach contraction conjecture, Proc. amer. Math. soc. 131, No. 12, 3647-3656 (2003) · Zbl 1053.54047 · doi:10.1090/S0002-9939-03-06937-5
[3]Boyd, D. W.; Wong, J. S. W.: On nonlinear contractions, Proc. amer. Math. soc. 20, 458-464 (1969) · Zbl 0175.44903 · doi:10.2307/2035677
[4]Choudhury, B. S.; Das, K. P.: A new contraction principle in Menger spaces, Acta math. Sin. 24, No. 8, 1379-1386 (2008) · Zbl 1155.54026 · doi:10.1007/s10114-007-6509-x
[5]Merryfield, J.; Rothschild, B.; Jr., J. D. Stein: An application of Ramsey’s theorem to the Banach contraction principle, Proc. amer. Math. soc. 130, No. 4, 927-933 (2002) · Zbl 1001.47042 · doi:10.1090/S0002-9939-01-06169-X
[6]Sintunavart, W.; Kumam, P.: Coincidence and common fixed points for hybrid strict contractions without the weakly commuting condition, Appl. math. Lett. 22, 1877-1881 (2009) · Zbl 1225.54028 · doi:10.1016/j.aml.2009.07.015
[7]Sintunavart, W.; Kumam, P.: Weak condition for generalized multi-valued (f,α,β)-weak contraction mappings, Appl. math. Lett. 24, 460-465 (2011) · Zbl 1206.54064 · doi:10.1016/j.aml.2010.10.042
[8]Sintunavart, W.; Kumam, P.: Coincidence and common fixed points for generalized contraction multi-valued mappings, J. comput. Anal. appl. 13, No. 2, 362-367 (2011) · Zbl 1221.47095
[9]Sintunavart, W.; Kumam, P.: Gregus-type common fixed point theorems for tangential multivalued mappings of integral type in metric spaces, Int. J. Math. math. Sci. 2011 (2011)
[10]Sintunavart, W.; Kumam, P.: Gregus type fixed points for a tangential multi-valued mappings satisfying contractive conditions of integral type, J. inequal. Appl. 2011, 3 (2011)
[11]Suwannawit, J.; Petrot, N.: Common fixed point theorems for hybrid generalized multivalued, Thai J. Math. 9, No. 2, 411-421 (2011)
[12]Suzuki, T.: A generalized Banach contraction principle that characterizes metric completeness, Proc. amer. Math. soc. 136, No. 5, 1861-1869 (2008) · Zbl 1145.54026 · doi:10.1090/S0002-9939-07-09055-7
[13]Huang, L. -G.; Zhang, X.: Cone metric spaces and fixed point theorems of contractive mappings, J. math. Anal. appl. 332, 1468-1476 (2007) · Zbl 1118.54022 · doi:10.1016/j.jmaa.2005.03.087
[14]Abbas, M.; Jungck, G.: Common fixed point results for noncommuting mappings without continuity in cone metric space, J. math. Anal. appl. 341, 416-420 (2008) · Zbl 1147.54022 · doi:10.1016/j.jmaa.2007.09.070
[15]Abbas, M.; Rhoades, B. E.: Fixed and periodic point results in cone metric spaces, Appl. math. Lett. 22, 511-515 (2009) · Zbl 1167.54014 · doi:10.1016/j.aml.2008.07.001
[16]Azam, A.; Arshad, M.: Common fixed points of generalized contractive maps in cone metric space, Bull. iranian math. Soc. 35, No. 2, 225-264 (2009) · Zbl 1201.47052
[17]Ilić, D.; Rakočević, V.: Common fixed point for maps on cone metric space, J. math. Anal. appl. 341, 876-882 (2008) · Zbl 1156.54023 · doi:10.1016/j.jmaa.2007.10.065
[18]Ilić, D.; Rakočević, V.: Quasi-contraction on a cone metric space, Appl. math. Lett. 22, 728-731 (2009) · Zbl 1179.54060 · doi:10.1016/j.aml.2008.08.011
[19]Wardowski, D.: Endpoint and fixed points of set-valued contractions in cone metric spaces, Nonlinear anal. 71, 512-516 (2009) · Zbl 1169.54023 · doi:10.1016/j.na.2008.10.089
[20]Cho, Y. J.; Saadati, R.; Wang, S. H.: Common fixed point theorems on generalized distance in ordered cone metric spaces, Comput. math. Appl. 61, 1254-1260 (2011) · Zbl 1217.54041 · doi:10.1016/j.camwa.2011.01.004
[21]Jungck, G.; Radenović, S.; Radojević, S.; Rakočević, V.: Common fixed point theorems for weakly compatible pairs on cone metric spaces, Fixed point theory appl. (2009) · Zbl 1190.54032 · doi:10.1155/2009/643840
[22]Kada, O.; Suzuki, T.; Takahashi, W.: Nonconvex minimization theorems and fixed point theorems in complete metric spaces, Math. japon. 44, 381-391 (1996) · Zbl 0897.54029